# SDR CA140903015

- Difficulty date: September 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 22,773 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 1379032H18
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FITTING INSPECTED DURING AN ENGINE CHANGE, MPI AND LPI INSPECTION C/O AND FITTING FOUND CRACKED AT THE RADII. (TC# 20140903015)
